Journal article icon

Journal article

Constraints on isocurvature models from the WMAP first-year data

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.70.103520

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
Physical Review D More from this journal
Volume:
70
Issue:
10
Publication date:
2004-11-01
DOI:
ISSN:
0556-2821
Pubs id:
pubs:21090
UUID:
uuid:1e18d420-9064-4303-8bd8-783cc6e5804c
Local pid:
pubs:21090
Source identifiers:
21090
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP